Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132

  [Search Papers]
1281. M. Alimohammadi and A. Shafei Deh Abad,
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29(1996), 559-563  [abstract]   
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
IPM/P-1995/003
 
1282. W.S. Chung and A. Shafiekhani,
Free Field Representation of OSP(2|1) and Uq(OSP(2|1))
Phys. Lett. B 381(1996), 68-72  [abstract]   
arXive.org link: hep-th/9503191 [ abs, src, ps, others], cited by
IPM/P-1995/001
 
1283. F. Ardalan and K. Kaviani,
Chiral Perturbation Theory in the Framework of Noncommutative Geometry
Int. J. Mod. Phys. A 11(1996), 1509-1522  [abstract]   
arXive.org link: hep-th/9410231 [ abs, src, ps, others], cited by
IPM/P-1994/018
 
1284. M.R. Rahimi Tabar and S. Rouhani,
Turbulent Two-Dimensional Magnetohydrodynamics and Conformal Field Theory
Ann. Phys. 246(1996), 446-458  [abstract]   
arXive.org link: hep-th/9503005 [ abs, src, ps, others], cited by
IPM/P-1994/016
 
1285. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1286. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1287. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1288. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 
1289. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 
1290. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.